# SDR AALA980966

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1148-1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP OF FLOOR WEB CORRODED INBOARD OF LAV HAT CHANNEL LBL 20, STATION 1148 AND STATION 1170.  FABRICATED DOUBLER AND FILLER FOR STATION 170 BL 20 PER SRM 51-40-2 ALODINE AND PRIMED AND INSTALLED.  (M)
